Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 3690421, 10 pages
http://dx.doi.org/10.1155/2016/3690421
Research Article

On the Existence of Coincidence and Common Fixed Point of Two Rational Type Contractions and an Application in Dynamical Programming

1Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
2Department of Basic Science, Faculty of Computers and Informatics, Suez Canal University, Ismailia, Egypt

Received 29 March 2016; Revised 23 May 2016; Accepted 12 June 2016

Academic Editor: Pasquale Vetro

Copyright © 2016 Ahmed H. Soliman and Tamer Nabil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Cesari, “Functional analysis and periodic solutions of nonlinear differential equations,” Contributions to Differential Equations, no. 1, pp. 149–187, 1963. View at Google Scholar
  2. J. K. Hale, Ordinary Differential Equations, Wiley-Interscience, New York, NY, USA, 1969. View at MathSciNet
  3. N. Rouche and J. Mawhin, Equations Diferentielles Ordinaires, Vol. I, II, Masson et Cie, Paris, France, 1973.
  4. B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expressions,” Indian Journal of Pure and Applied Mathematics, vol. 6, no. 12, pp. 1455–1458, 1975. View at Google Scholar · View at MathSciNet
  5. A. Almeida, A. F. Roldan-Lopez-de-Hierro, and K. Sadarangani, “On a fixed point theorem and its application in dynamic programming,” Applicable Analysis and Discrete Mathematics, vol. 9, no. 2, pp. 221–244, 2015. View at Publisher · View at Google Scholar
  6. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1, pp. 31–37, 2000. View at Google Scholar · View at Scopus
  7. J. Ahmad, M. Arshad, and C. Vetro, “On a theorem of Khan in a generalized metric space,” International Journal of Analysis, vol. 2013, Article ID 852727, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Asadi, E. Karapinar, and A. Kumar, “α-ψ-Geraghty contractions on generalized metric spaces,” Journal of Inequalities and Applications, vol. 2014, p. 423, 2014. View at Publisher · View at Google Scholar
  9. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” The Journal of Nonlinear Sciences and Its Applications, vol. 1, no. 1, pp. 45–48, 2008. View at Google Scholar
  10. P. Das and L. K. Dey, “A fixed point theorem in a generalized metric space,” Soochow Journal of Mathematics, vol. 33, no. 1, pp. 33–39, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Das and L. K. Dey, “Fixed point of contractive mappings in generalized metric spaces,” Mathematica Slovaca, vol. 59, no. 4, pp. 499–504, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. A. Fora, A. Bellour, and A. Al-Bsoul, “Some results in fixed point theory concerning generalized metric spaces,” Matematički Vesnik, vol. 61, no. 3, pp. 203–208, 2009. View at Google Scholar
  13. P. Kumam and N. V. Dung, “Some remarks on generalized metric spaces of Branciari,” Sarajevo Journal of Mathematics, vol. 10, no. 23, pp. 209–219, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Kadelburg and S. Radenovic, “On generalized metric spaces: a survey,” TWMS Journal of Pure and Applied Mathematics, vol. 5, no. 1, pp. 3–13, 2014. View at Google Scholar · View at MathSciNet
  15. Z. Kadelburg and S. Radenović, “Fixed point results in generalized metric spaces without Hausdorff property,” Mathematical Sciences, vol. 8, article 125, 2014. View at Publisher · View at Google Scholar
  16. Z. Kadelburg, S. Radenovic, and S. Shukla, “Boyd-Wong and Meir-Keeler type theorems in generalized metric spaces,” Journal of Advanced Mathematical Studies, vol. 9, no. 1, pp. 83–93, 2016. View at Google Scholar
  17. V. L. Rosa and P. Vetro, “Common fixed points for α-ψ-ϕ-contractions in generalized metric spaces,” Nonlinear Analysis: Modelling and Control, vol. 19, no. 1, pp. 43–54, 2014. View at Google Scholar · View at MathSciNet
  18. I. R. Sarma, J. M. Rao, and S. S. Rao, “Contractions over generalized metric spaces,” The Journal of Nonlinear Science and Applications, vol. 2, no. 3, pp. 180–182, 2009. View at Google Scholar
  19. B. Samet, “A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 3, no. 6, pp. 1265–1271, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Liu, “Existence theorems of solutions for certain classes of functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 529–553, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. S. S. Chang, “Some existence theorems of common and coincidence solutions for a class of functional equations arising in dynamic programming,” Applied Mathematics and Mechanics, vol. 12, pp. 31–37, 1991. View at Google Scholar
  22. S.-S. Chang and Y. H. Ma, “Coupled fixed points for mixed monotone condensing operators and an existence theorem of the solutions for a class of functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 160, no. 2, pp. 468–479, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus